Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

How to avoid Cocaine withdrawl symptoms?

DOCTOR OF THE MONTH - Jun 2014
Jun 2014
User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2496 Questions
Question
i have taken 1.75 grams of cocaine at around 10 o'clock 2 hours later i took 150 mg(s) instead of my regular 100 mg(s) of Quetapine ( i regularly take 100 mg(s) 2-3 hours before bed ) and i regularly take 40 mg(s) of Citalopram in the mornings but i havent taken it yet it is now 7 am i don't want the cocaine withdrawal as it is starting to kick in and im not sure if i should take the Citalopram or not. i
Posted Wed, 26 Mar 2014 in Mental Health
 
 
Answered by Dr. Abhishek Kapoor 44 minutes later
Brief Answer: Can take citalopram Detailed Answer: HI Thanks for using healthcare magic. I, Dr Abhishek Kapoor, would help you in this query. Cocaine is a stimulant and it does not lead to physical dependence. Even in abstinence, you would not get typical physical symptoms like nausea, body-ache, tremor etc. It could cause psychological symptoms like irritability, sleep disturbance, low mood etc. You are taking quetiapine regularly, in that case, chances of withdrawal is less. Quetiapine would control the dopamine balance in brain, so you would not get immediate high due to cocaine. You can take citalopram 40mg at night also. There is nothing to worry about it. If you take it once a day at any time, its blood level would maintain and you would not get any depressive symptoms due to cocaine abstinence. In case, you need further help, you can ask. Regards Dr. Abhishek Kapoor Psychiatrist
Above answer was peer-reviewed by
 
Follow-up: How to avoid Cocaine withdrawl symptoms? 13 minutes later
I was instructed to take citapolim in the morning Wondering if percocets with help more with the withdrawal
 
 
Answered by Dr. Abhishek Kapoor 34 minutes later
Brief Answer: Read this Detailed Answer: HI Thanks for you trust on me. Citalopram is a antidepressant and its half life is 36 to 48 hours. If you take it any time in a day, its blood level would remain same and you would not get any withdrawal. A drug needs five half life to come out from body completely and if you miss citalopram for a week, then it would not stay in body. So, if you take it at night, it would not harm you. You can take percocets for body-ache on sos basis, there is nothing harm in it. In case, you need further help, you can ask. Regards Dr. Abhishek Kapoor Psychiatrist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor